# SDR SWAA2015043039198

- Difficulty date: April 7, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 70,838 hours, 66,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLANGE OVAL CUT OUT CHANNEL CRACKED AT BS 663.75+2, LBL 24.8.  REPAIRED CHANNEL IAW EA.
